Discussions that mention cozaar

Digestive Disorders board


Hey All,

For about a month now I've been getting a fluttering sensation in my lower to mid esophagus. Kinda feels like a heart flutter but clearly part of the digestive tract.

There is no heartburn associated with it, although I had two serious bouts of it about the time these sensations became a regular occurance a month ago.

Occasionally If I can manage a small belch the sensation temporarily subsides.

I have found that maalox seems to help reduce the symptoms but again, I have not had any hearburn associated with this.

They symptoms are very obvious when I am awake but they have yet to wake me up at night.

However, in the past I have aspirated in my sleep with no warning. the acid just rolled up my throat.

The continued symptoms are bothersome as they are reminscent of heart flutters and symptoms of heart problems I have had in the past. so bothersome, in fact that my stress level is way elevated to the occasional point of panic response.

I am on a host of cardiac meds, including Toprol, Cozaar, Zetia, Crestor, Plavix and asprin. I've been on some of these meds for over a year and most of them 9 months.

Any thots or ideas as to what it is I'm experiencing? Is it possible that some how gas or pressure is triggering spasms in the esophagus?

I'd really appreciate some idea of what this might be....too stressful to thinkg of all the negative possibilities.

ThanX!

Rick